MathSciNet Relay Station
MathSciNet bibliographic data
MR2752899 60J28 (60J27 92D25 92D30)
Barbour, A. D.; Pollett, P. K. Total variation approximation for quasi-stationary distributions. J. Appl. Probab. 47 (2010), no. 4, 934–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement